# SDR COMA0460153

- Difficulty date: February 12, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N467CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7637
- Aircraft time: 5,273 hours, 4,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, LEFT AND RIGHT, FLOOR ANGLE SUPPORT CRACKED AT FS 621.  REMOVED DAMAGED FLOOR ANGLE ON LEFT HAND AND RIGHT HAND SIDE OF 621 FLOOR ANGLE IN ACCORDANCE WITH BOMBARDIER REO 601R-53-61-004.  REPAIRED 621 FLOOR ANGLE, LEFT HAND AND RIGHT HAND SIDE, IN ACCORDANCE WITH BOMBARDIER REO 601R-53-61-004.
